| Model Number |
200H16 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Pulmonary Valve Stenosis (2024)
| Date of Event |
10/26/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted, therefore no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 8 years and 3 months post implant of this 16mm pulmonary valved conduit in a (b)(6) month old pediatric patient, a transcatheter pulmonary bioprosthetic valve (tpbv) was implanted valve-in-valve.The reason for replacement was due to stenosis.No additional adverse patient effects were reported.